# SDR USAA2011061300001

- Difficulty date: June 1, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 19,214 hours, 8,219 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347208900400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C11 CHECK - LEVEL 2 GALVANIC CORROSION ON BEAM ASSEMBLY BETWEEN FR 68 TO FR 69, WL -Z240.  REPLACED BEAM ASSEMBLY BETWEEN FR 68 TO FR 69, WL-Z240 IAW A319 SRM 51-42-11 FIG 12 AND FIG 20.
